Research article

Periodic wave solutions of a non-Newtonian filtration equation with an indefinite singularity

  • Received: 04 September 2020 Accepted: 26 October 2020 Published: 12 November 2020
  • MSC : 34C37, 35C07

  • This paper is concerned with the existence of periodic wave solutions for a type of non-Newtonian filtration equations with an indefinite singularity. A sufficient criterion for the existence of periodic wave solutions for non-Newtonian filtration equation is provided via an innovative method of combining a new continuation theorem with coincidence degree theory as well as mathematical analysis skills. The novelty of the present paper is that it is the first time to discuss the existence of periodic wave solutions for the indefinite singular non-Newtonian filtration equations. Finally, two numerical examples are presented to illustrate the effectiveness and feasibility of the proposed criterion in the present paper.

    Citation: Famei Zheng. Periodic wave solutions of a non-Newtonian filtration equation with an indefinite singularity[J]. AIMS Mathematics, 2021, 6(2): 1209-1222. doi: 10.3934/math.2021074

    Related Papers:

  • This paper is concerned with the existence of periodic wave solutions for a type of non-Newtonian filtration equations with an indefinite singularity. A sufficient criterion for the existence of periodic wave solutions for non-Newtonian filtration equation is provided via an innovative method of combining a new continuation theorem with coincidence degree theory as well as mathematical analysis skills. The novelty of the present paper is that it is the first time to discuss the existence of periodic wave solutions for the indefinite singular non-Newtonian filtration equations. Finally, two numerical examples are presented to illustrate the effectiveness and feasibility of the proposed criterion in the present paper.


    加载中


    [1] O. Ladyzhenskaja, New equation for the description of incompressible fluids and solvability in the large boundary value of them, P. Steklov I. Math., 102 (19677), 95-118.
    [2] L. Martinson, K. Pavlov, Magnetohydrodynamics of non-Newtonian fluids, Magnetohydrodynamics, 11 (1975), 47-53.
    [3] C. Jin, J. Yin, Traveling wavefronts for a time delayed non-Newtonian filtration equation, Physica D, 241 (2012), 1789-1803. doi: 10.1016/j.physd.2012.08.007
    [4] Z. Fang, X. Xu, Extinction behavior of solutions for the p-Laplacian equations with nonlocal source, Nonlinear Anal. Real, 13 (2012), 1780-1789. doi: 10.1016/j.nonrwa.2011.12.008
    [5] T. Zhou, B. Du, H. Du, Positive periodic solution for indefinite singular Lienard equation with p-Laplacian, Adv. Differ. Equ., 158 (2019), 1-12.
    [6] S. Ji, J. Yin, R. Huang, Evolutionary p-Laplacian with convection and reaction under dynamic boundary condition, Bound. Value Probl., 194 (2015), 1-12.
    [7] F. Sanchez-Garduno, P. Maini, Existence and uniqueness of a sharp front travelling wave in degenerate nonlinear diffusion Fisher-KPP equations, J. Math. Biol., 33 (1994), 163-192. doi: 10.1007/BF00160178
    [8] Z. Liang, J. Chu, S. Lu, Solitary wave and periodic wave solutions for a non-Newtonian filtration equation, Math. Phys. Anal. Geom., 17 (2014), 213-222. doi: 10.1007/s11040-014-9150-9
    [9] F. Kong, Z. Luo, Solitary wave and periodic wave solutions for the non-Newtonian filtration equations with non- linear sources and a time-varying delay, Acta Math. Sci., 37 (2017), 1803-1816. doi: 10.1016/S0252-9602(17)30108-X
    [10] Z. Liang, F. Kong, Positive periodic wave solutions of singular non-Newtonian filtration equations, Anal. Math. Phys., 7 (2017), 509-524. doi: 10.1007/s13324-016-0153-5
    [11] H. Yin, B. Du, Stochastic patch structure Nicholson's blowfies system with mixed delays, Adv. Differ. Equ., 386 (2020), 1-11.
    [12] H. Yin, B. Du, Q. Yang, F. Duan, Existence of homoclinic orbits for a singular differential equation involving p-Laplacian, J. Funct. Space., 2020 (2020), 1-7.
    [13] S. Lu, Periodic solutions to a second order p-Laplacian neutral functional differential system, Nonlinear Anal., 69 (2008), 4215-4229. doi: 10.1016/j.na.2007.10.049
    [14] W. Ge, J. Ren, An extension of Mawhin's continuation theorem and its application to boundary value problems with a p-Laplacain, Nonlinear Anal., 58 (2004), 477-488. doi: 10.1016/j.na.2004.01.007
    [15] R. Hakl, M. Zamora, Periodic solutions to second-order indefinite singular equations, J. Differ. Equations, 263 (2017), 451-469. doi: 10.1016/j.jde.2017.02.044
    [16] A. Fonda, A. Sfeccib, On a singular periodic Ambrosetti-Prodi problem, Nonlinear Anal., 19 (2017), 146-155.
    [17] S. Kumar, D. Kumar, Solitary wave solutions of (3+1)-dimensional extended Zakharov-Kuznetsov equation by Lie symmetry approach, Comput. Math. Appl., 77 (2019), 2096-2113. doi: 10.1016/j.camwa.2018.12.009
    [18] D. Kumar, S. Kumar, Some new periodic solitary wave solutions of (3+1)-dimensional generalized shallow water wave equation by Lie symmetry approach, Comput. Math. Appl., 78 (2019), 857-877. doi: 10.1016/j.camwa.2019.03.007
    [19] S. Kumar, D. Kumar, Lie symmetry analysis and dynamical structures of soliton solutions for the (2+1)-dimensional modified CBS equation, Int. J. Mod. Phys. B, 34 (2020), 2050221. doi: 10.1142/S0217979220502215
    [20] S. Kumar, D. Kumar, Lie symmetry reductions and group Invariant Solutions of (2+1)-dimensional modified Veronese web equation, Nonlinear Dynam., 98 (2019), 1891-1903. doi: 10.1007/s11071-019-05294-x
    [21] D. Kumar, S. Kumar, Solitary wave solutions of pZK equation using Lie point symmetries, Eur. Phys. J. Plus, 135 (2020), 162. doi: 10.1140/epjp/s13360-020-00218-w
    [22] S. Kumar, M. Niwas, Lie symmetry analysis, exact analytical solutions and dynamics of solitons for (2+1)-dimensional NNV equations, Phys. Scripta, 95 (2020), 095204.
    [23] S. Rani, Lie symmetry reductions and dynamics of soliton solutions of (2+1)-dimensional Pavlov equation, Pramana, 19 (2020), 116.
    [24] S. Kumar, A. Kumar, H. Kharbanda, Lie symmetry analysis and generalized invariant solutions of (2+1)-dimensional dispersive long wave (DLW) equations, Phys. Scripta, 95 (2020), 065207. doi: 10.1088/1402-4896/ab7f48
    [25] S. Lu, X. Yu, Periodic solutions for second order differential equations with indefinite singularities, Adv. Nonlinear Anal., 9 (2020), 994-1007.
    [26] S. Lu, R. Xue, Periodic solutions for a Liénard equation with indefinite weights, Topol. Method. Nonlinear Anal., 54 (2019), 203-218.
    [27] S. Lu, Y. Guo, L. Chen, Periodic solutions for Liénard equation with an indefinite singularity, Nonlinear Anal. Real, 45 (2019), 542-556. doi: 10.1016/j.nonrwa.2018.07.024
    [28] B. Du, S. Lu, On the existence of periodic solutions to a p-Laplacian equation, Indian J. Pure Appl. Math., 40 (2009), 253-266.
    [29] Y. Xin, Z. Chen, Positive periodic solution for prescribed mean curvature generalized Lienard equation with a singularity, Bound. Value Probl., 89 (2020), 1-15.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2637) PDF downloads(101) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog